Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On isometric equivalence of certain Volterra operators


Author: G. K. Kalisch
Journal: Proc. Amer. Math. Soc. 12 (1961), 93-98
MSC: Primary 44.00; Secondary 45.00
MathSciNet review: 0120507
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warszawa, 1932.
  • [2] M. S. Brodskiĭ and M. S. Livšic, Spektral'nyi analiz nesamosopryažennyh operatorov i promežutočnye sistemy, Uspehi Mat. Nauk vol. 13 (1958) pp. 3-85.
  • [3] G. K. Kalisch, On similarity, reducing manifolds, and unitary equivalence of certain Volterra operators, Ann. of Math. (2) 66 (1957), 481–494. MR 0091443
  • [4] -, On similarity invariants of certain operators in $ {L_p}$, Pacific J. Math., to appear.
  • [5] L. A. Sahnovič, O privedeniĭ vol'terrovskih operatorov $ {k}$ prosteĭšemu vidu i obratnyh sadačah, Izv. Akad. Nauk SSSR. Ser. Mat. vol. 21 (1957) pp. 235-262.
  • [6] -, Spektral'nyi analiz operatorov vida $ Kf = \smallint _0^xf(t)k(x - t)dt$, Izv. Akad. Nauk SSSR. Ser. Mat. vol. 22 (1958) pp. 299-308.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.00, 45.00

Retrieve articles in all journals with MSC: 44.00, 45.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0120507-X
Article copyright: © Copyright 1961 American Mathematical Society